Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 494, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 10, 2012, 6:04 PM CDT for Adams County, Mississippi; Catahoula Parish, Concordia Parish, Louisiana. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2012, 6:04 PM CDT (23:04 UTC)
- Expired
- Aug 10, 2012, 7:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Catahoula Parish, LA, Concordia Parish, LA, Adams County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 6:15 PM CDT | TSTM WND DMG | 2 Ne Natchez, MS | A LARGE LIMB WAS BLOWN OVER ONTO A HOUSE ALONG BROOKFIELD DRIVE...CAUSING SOME MINOR DAMAGE |
| Aug 10, 6:25 PM CDT | TSTM WND DMG | Jonesville, LA | A UTILITY LINE WAS DOWNED BY A LARGE LIMB |
| Aug 10, 6:35 PM CDT | TSTM WND DMG | 2 Wnw Natchez, MS | METAL RAMPS AT ISLE OF CAPRI CASINO WERE LIFTED BY WIND GUSTS AND DROPPED ON AN ELECTRIC LINE. THE CASINO WAS SHUT DOWN AS OF MONDAY DUE TO POWER OUTAGE. WIND GUSTS WERE ESTIMATED BETWEEN 70 TO 75 MPH. NO INJURIES OCCURRED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 989 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 1276 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
338
WUUS54 KJAN 102304
SVRJAN
LAC025-029-MSC001-110000-
/O.NEW.KJAN.SV.W.0494.120810T2304Z-120811T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
604 PM CDT FRI AUG 10 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CATAHOULA PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF LARTO...
CONCORDIA PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...MONTEREY...VIDALIA...FERRIDAY...
ADAMS COUNTY IN SOUTHWEST MISSISSIPPI...
THIS INCLUDES THE CITY OF NATCHEZ...
* UNTIL 700 PM CDT
* AT 605 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SPOKANE TO FROGMORE TO ARCHIE
MOVING SOUTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILDSVILLE...WEST FERRIDAY...WALTERS...PINE RIDGE...STANTON...
MAYNA...CRANFIELD...DEER PARK...SLOCUM...ACME...NEW ERA...KINGSTON
AND SIBLEY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
&&
LAT...LON 3131 9201 3170 9201 3172 9173 3177 9156
3175 9137 3165 9127 3163 9122 3138 9116
3131 9142 3131 9146 3128 9148 3123 9181
3126 9183 3129 9193 3122 9192 3122 9198
3129 9203
TIME...MOT...LOC 2305Z 335DEG 16KT 3171 9141 3163 9168
3161 9198
$$
BKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 4:01 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Aug 10, 4:01 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 401 PM CDT FRI AUG 10 2012 .SHORT TERM...TODAY THROUGH MONDAY MORNING SHOWERS AND THUNDERSTORM DEVELOPMENT IS ONGOING WITH INCREASING COVERAGE EXPECTED THROUGH THIS AFTERNOON AND EARLY EVENING. LATEST VIS SAT REVEALING MANY LINEAR CUMULUS CONGESTUS BANDS ACROSS NORTH AND CENTRAL MS EXTENDING SW INTO SE AR/NE LA AS A SLOWLY MOVING COOL FRONT IS POSITIONED ALONG A RUSTON, LA TO CLARKSDALE TO CORINTH, MS LINE. LATEST SFC OBS AND VIS SAT ALSO INDICATE SFC LOW PRESENT ACROSS N MS ALONG WITH NWP DEPICTING 25-35 KT EFFECTIVE BULK SHEAR. THIS LOW-LEVEL CONVERGENCE COUPLED WITH MUCAPE VALUES ~3000 J/KG AND UPPER-LVL FLOW WILL SUPPORT SOME STRONG TO SEVERE STORMS THIS AFTERNOON AND EARLY EVENING. MAIN RISKS CONTINUE TO BE DAMAGING WINDS OF 60 MPH, QUARTER SIZED HAIL, FREQUENT LIGHTNING, AND HEAVY RAINFALL. WITH DECENT UPPER-LVL FLOW, SOME LINEAR ORGANIZATION COULD OCCUR WITH THESE STORMS AND ENHANCE THE STRONG WIND RISK THROUGH EARLY EVENING FOR AREAS SOUTH AND EAST OF THE NATCHEZ TRACE. STORM ACTIVITY WILL PUSH SE AND DIMINISH IN STRENGTH THROUGH MID TO LATE EVENING WITH SOME STORMS POSSIBLY LINGERING ACROSS SW AREAS TOWARDS MIDNIGHT AS S/WV ENERGY LAGS ACROSS LA/TX. THE WEEKEND FORECAST HAS COME A BIT MORE INTO FOCUS BUT SOME QUESTIONS REMAIN. THE BIGGEST QUESTION IS: HOW FAR/FAST WILL THE COOL FRONT PUSH SOUTHWARD? THE GFS HAS BEEN THE MOST BULLISH, YET PERSISTENT ON BRINGING THE FRONT ALL THE WAY THROUGH THE ARKLAMISS BY MID-DAY DAY SATURDAY. THE NAM AND NEW EC CONTINUE TO HOLD THE FRONT UP ACROSS THE I-20 CORRIDOR THROUGH THE WEEKEND. THE SREF PROBS FOR THE 65F ISODROSOTHERM LOCATION IS SPLIT INTO NORTHERN AND SOUTHERN CAMPS. HAVE LEANED TOWARD THE MEAN ENSEMBLE APPROACH THIS PACKAGE. STATING THAT...SOME ISOLATED GENERAL THUNDERSTORMS APPEAR POSSIBLE ACROSS SRN AREAS SATURDAY AND SUNDAY WITH CENTRAL AND NORTHERN AREAS REMAINING DRY, COOLER, WITH MORE COMFORTABLE HUMIDITY VALUES. BY LATE SUNDAY INTO MONDAY MORNING...ANOTHER DEEP S/WV IS PROGGED TO DROP OUT OF THE UPPER MS VLY...ALLOWING FOR MOISTURE TO RETURN BACK INTO THE REGION. GREATER COVERAGE OF SHOWERS AND STORMS LOOK TO BE ON TAP FOR MONDAY AFTN. FOR FORECAST ELEMENTS THIS PERIOD...DROPPED HIGHS 1-2F THIS AFTERNOON DUE TO THE CLOUD COVER AND GENERALLY FOLLOWED MAV GUIDANCE WITH 1-2F DROPS TO SATURDAY'S HIGHS. LOWS WERE MASSAGED TOWARDS ENSEMBLE MEAN WITH A SLIGHT GFS WEIGHT. SHOULD BE QUITE COMFORTABLE REGARDLESS, AS LOWS DROP AT LEAST THE MID 60S ON SUNDAY MRNG. /ALLEN/ && .AVIATION...VFR CLOUD LAYERS 3-6K FEET WILL DOMINATE THE AREA THROUGH 02Z AHEAD OF A WEAKENING FRONTAL ZONE PUSHING THROUGH THE HIGHWAY 82 CORRIDOR. LIGHT SWLY SURFACE FLOW OF 6-11KTS WILL SLOWLY BECOME WNW...THEN NWLY LESS THAN 8KTS TONIGHT AND NLY 6-10KTS SATURDAY MORNING. ISOLATED/LOCALLY SCATTERED TSRA AHEAD OF THE FRONTAL ZONE SHOULD INCREASE THROUGH EARLY EVENING ACROSS THE NATCHEZ TRACE PARKWAY CORRIDOR BEFORE DRYING OFF ABOUT 01-03Z. THE OVERALL VFR CONDITIONS MAY BE INTERRUPTED LATE TONIGHT IN PATCHY FOG 08-13Z BUT RESUME BY 14Z SATURDAY FOLLOWED BY ONLY A SCATTERING OF CLOUD LAYERS ABOVE 5K FEET 17-23Z. /40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 66 88 64 93 / 18 4 0 4 MERIDIAN 68 88 61 91 / 25 9 0 4 VICKSBURG 64 88 63 91 / 16 3 0 4 HATTIESBURG 72 91 66 95 / 38 19 5 6 NATCHEZ 68 88 64 91 / 34 9 0 5 GREENVILLE 64 88 63 92 / 6 2 0 4 GREENWOOD 63 87 61 92 / 7 2 0 4 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && ALLEN/40
Hazardous weather outlook, Aug 10, 2:10 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 210 PM CDT FRI AUG 10 2012 LAZ015-016-023>026-MSZ027>033-036>039-042>066-072>074-111915- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES- ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 210 PM CDT FRI AUG 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND SATURDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY THIS EVENING WITH DAMAGING WINDS TO 60 MPH...FREQUENT LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. THE ACTIVITY SHOULD DIMINISH BY AROUND 8 PM AS A SLOWING COLD FRONT PUSHES IN FROM THE NORTH AND DRIER AIR INFILTRATES THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...SHOULD NOT BE NEEDED THROUGH THURSDAY. ARZ074-075-LAZ007>009-MSZ018-019-025-026-034-035-040-041-111915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- 210 PM CDT FRI AUG 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS... THE DELTA OF MISSISSIPPI AND PORTIONS OF NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 40
In the hours before
Local storm report, Aug 10, 4:27 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CDT FRI AUG 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 3 SSE NEWELLTON 32.03N 91.22W
08/09/2012 TENSAS LA EMERGENCY MNGR
TREES AND POWERLINES DOWN ON WEST BANK OF LAKE SAINT
JOSEPH FROM 1.5 MILES SOUTH OF NEWELLTON TO 3 MILES SOUTH
OF NEWELLTON. RADAR ANALYSIS AND DAMAGE SUGGESTS
LOCALIZED MICROBURST.
&&
BRYANTSpecial weather statement, Aug 10, 4:45 PM CDT, 1 hour 19 minutes before
MSZ052-058-102215- LAUDERDALE MS-CLARKE MS- 445 PM CDT FRI AUG 10 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 445 PM CDT FRI AUG 10 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF SAVOY AT 445 PM CDT...MOVING EAST AT 20 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHERN CLARKE AND SOUTHERN LAUDERDALE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3212 8844 3213 8885 3231 8886 3235 8845 TIME...MOT...LOC 2145Z 268DEG 18KT 3223 8875 BK
Special weather statement, Aug 10, 5:13 PM CDT, 51 minutes before
MSZ055-064-065-102245-
SIMPSON MS-JEFFERSON DAVIS MS-COVINGTON MS-
513 PM CDT FRI AUG 10 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT FRI AUG 10 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER CLEM AT 513 PM CDT...MOVING EAST AT 20 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHWESTERN COVINGTON...NORTHERN JEFFERSON DAVIS AND
SOUTHEASTERN SIMPSON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3166 8993 3184 8989 3181 8966 3179 8966
3178 8962 3156 8968
TIME...MOT...LOC 2213Z 281DEG 17KT 3173 8981
BKSpecial weather statement, Aug 10, 5:16 PM CDT, 48 minutes before
LAZ025-102245-
TENSAS LA-
516 PM CDT FRI AUG 10 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
516 PM CDT FRI AUG 10 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES SOUTHWEST OF NEWLIGHT AT 516 PM CDT...MOVING
SOUTHEAST AT 25 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN TENSAS PARISH SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3200 9150 3202 9151 3209 9149 3210 9151
3216 9146 3198 9117 3194 9119 3192 9118
3186 9127 3182 9125 3177 9128 3180 9127
3186 9130 3185 9134 3182 9136 3196 9153
TIME...MOT...LOC 2216Z 310DEG 20KT 3203 9145
BKSpecial weather statement, Aug 10, 5:46 PM CDT, 18 minutes before
MSZ048-053-054-102315-
HINDS MS-COPIAH MS-CLAIBORNE MS-
546 PM CDT FRI AUG 10 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
546 PM CDT FRI AUG 10 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER REGANTON AT 547 PM CDT...MOVING SOUTHEAST AT 25 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHEASTERN CLAIBORNE...NORTHWESTERN COPIAH AND
SOUTHWESTERN HINDS COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3213 9090 3212 9089 3213 9087 3212 9085
3216 9085 3216 9082 3214 9083 3215 9077
3218 9079 3219 9075 3223 9073 3200 9055
3191 9077
TIME...MOT...LOC 2247Z 330DEG 23KT 3211 9077
BKSpecial weather statement, Aug 10, 5:55 PM CDT, 9 minutes before
MSZ050-102325-
SCOTT MS-
555 PM CDT FRI AUG 10 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CDT FRI AUG 10 2012
...STRONG STORM DRIFTING SOUTHEAST NORTH OF FOREST...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WIND GUSTS WAS LOCATED OVER HARPERVILLE AT 555 PM
CDT...MOVING SOUTHEAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHEASTERN SCOTT COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3230 8938 3247 8964 3258 8956 3258 8942
3253 8932 3238 8932
TIME...MOT...LOC 2255Z 303DEG 9KT 3250 8949
BYBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:00 PM CDT | Special Weather Statement | JAN | Warren | 30 min |
| Aug 9, 7:29 PM CDT | Special Weather Statement | JAN | Warren | 31 min |
| Aug 9, 8:01 PM CDT | Special Weather Statement | JAN | Issaquena | 29 min |
| Aug 9, 8:10 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 23 min |
| Aug 9, 8:54 PM CDT | Special Weather Statement | JAN | Warren | 31 min |
| Aug 10, 3:23 AM CDT | Special Weather Statement | JAN | Warren | 47 min |
| Aug 10, 7:54 AM CDT | Special Weather Statement | JAN | Lincoln | 46 min |
| Aug 10, 10:15 AM CDT | Special Weather Statement | JAN | Adams | 45 min |
| Aug 10, 2:19 PM CDT | Special Weather Statement | JAN | Clay | 46 min |
| Aug 10, 2:38 PM CDT | Special Weather Statement | JAN | Grenada | 42 min |
| Aug 10, 2:47 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 43 min |
| Aug 10, 3:33 PM CDT | Special Weather Statement | JAN | Clay | 32 min |
| Aug 10, 4:08 PM CDT | Special Weather Statement | JAN | Franklin | 32 min |
| Aug 10, 4:20 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 55 min |
| Aug 10, 4:24 PM CDT | Special Weather Statement | JAN | Warren | 31 min |
| Aug 10, 4:43 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 32 min |
| Aug 10, 4:45 PM CDT | Special Weather Statement | JAN | Lauderdale | 30 min |
| Aug 10, 4:49 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 56 min |
| Aug 10, 5:10 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 65 min |
| Aug 10, 5:13 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 32 min |
| Aug 10, 5:30 PM CDT | Flash Flood Warning | JAN | Adams, Franklin | 2 hr |
| Aug 10, 5:42 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 63 min |
| Aug 10, 5:46 PM CDT | Special Weather Statement | JAN | Claiborne | 29 min |
| Aug 10, 5:55 PM CDT | Special Weather Statement | JAN | Scott | 30 min |
| Aug 10, 6:00 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 45 min |
| Aug 10, 6:10 PM CDT | Special Weather Statement | JAN | Covington | 30 min |
| Aug 10, 6:22 PM CDT | Flash Flood Warning | JAN | Adams, Jefferson | 79 min |
| Aug 10, 6:25 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 37 min |
| Aug 10, 6:41 PM CDT | Special Weather Statement | JAN | Winston | 29 min |
| Aug 10, 6:57 PM CDT | Special Weather Statement | JAN | Lauderdale | 28 min |
| Aug 9, 7:09 PM CDT | Special Weather Statement | JAN | Morehouse, West Carroll | 31 min |
| Aug 9, 7:21 PM CDT | Special Weather Statement | JAN | Madison | 29 min |
| Aug 9, 7:24 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 66 min |
| Aug 9, 7:32 PM CDT | Special Weather Statement | JAN | Morehouse | 33 min |
| Aug 9, 7:41 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Tensas | 64 min |
| Aug 9, 7:52 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 53 min |
| Aug 9, 8:31 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 44 min |
| Aug 9, 8:42 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Madison, Tensas | 63 min |
| Aug 9, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 60 min |
| Aug 9, 9:11 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin, Richland, Tensas | 64 min |
| Aug 9, 9:44 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 46 min |
| Aug 9, 9:52 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Tensas | 53 min |
| Aug 9, 9:55 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 65 min |
| Aug 9, 10:00 PM CDT | Flash Flood Warning | JAN | Catahoula, Franklin, Richland | 3 hr |
| Aug 9, 10:11 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 49 min |
| Aug 9, 10:21 PM CDT | Flash Flood Warning | JAN | East Carroll, Morehouse, Richland, West Carroll | 114 min |
| Aug 9, 10:41 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland, West Carroll | 49 min |
| Aug 9, 10:43 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 62 min |
| Aug 9, 11:15 PM CDT | Special Weather Statement | JAN | West Carroll | 30 min |
| Aug 9, 11:27 PM CDT | Special Weather Statement | JAN | West Carroll | 28 min |
| Aug 10, 4:34 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 56 min |
| Aug 10, 5:16 PM CDT | Special Weather Statement | JAN | Tensas | 29 min |
| Aug 10, 6:59 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 61 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.